# SDR CALA9801566

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Mech
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RT MLG UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION LEAVING IAH.  THE GEAR WAS CYCLED AND THE LIGHT EXTINGUISHED, BUT THE GEAR DOOR OPEN LIGHT REMAINED ON.  THE AIRCRAFT WAS RETURNED TO IAH.  BOTH THE LT AND RT MLG DOORS WERE DAMAGED ON LANDING.  THE MLG DOORS WERE REMOVED AND REPLACED IAW MM 32-12-1.  TROUBLESHOOTING FOUND THE RT MLG UPLATCH MECHANISM OUT OF ADJUSTMENT.  THE UPLATCH MECHANISM WAS ADJUSTED IAW MM 32-31-4.  A GEAR SWING WAS PERFORMED AND ALL OPERATION CHECKED GOOD.
